# SDR HEEA967195

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Reversing Valve
- Part number: AIR485431
- Condition: Leaks
- Location: Rod End
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REVERSING VALVE LEAKS AT ROD END.
